I have been struggling a lot with feeling like there are bugs on my skin. I am constantly paranoid. I can barely function with all of my anxiety. But I have started to realize that I have an issue because my scalp is covered in scars and cuts from scratching. I have been checked for lice several times. I have never had it. I always get checked because I feel like there are bugs all over. I find myself scratching my skin constantly. I do not know what is wrong. Any advice? I take Zoloft, Buspirone, and Seroquel.
Welcome to icliniq.com.
The bugs-like feelings on the skin could be occurring due to severe anxiety or stress. But before that, any dermatological causes should be ruled out.
This could be due to some drugs too. If you have been taking alcohol for a long, then that could be the reason.
Talk to a psychiatrist for treatment of the symptoms.
Low-dose antipsychotics like Olanzapine or Risperidone can be used to reduce your symptoms. Prozac (Fluoxetine) can also be used for symptoms.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. of stress in children does affect brain development. As the brain develops till the age of 18 years, stress can affect the development. Stress can, in general, affect the functioning of the body, hormonal balance, and immunity levels as well. If ... Read fullI have anxiety disorder and was prescribed with 5mg lorazapam. But this dosage gives poor response. Is it safe to take one more tablet?
Hello Doc, As upon my previous query you have asked for the pictures of the SQUINT eye. Attaching pictures with the case history again. My age is 29 and i have squint problem in my left eye. Basically Exotropia with a little hypotropia symptoms. I... Read fullMy anxiety disorder relapsed after I drank beer. What should I do?
Hello Doc, As upon my previous query you have asked for the pictures of the SQUINT eye. Attaching pictures with the case history again. My age is 29 and i have squint problem in my left eye. Basically Exotropia with a little hypotropia symptoms. I... Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now